# SDR AUS20020446

- Difficulty date: May 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: C2925010105
- Condition: Faulty
- Location: Ignition Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) IGNITION SWITCH CONTACTS DIRTY AND OILY. ONE CONTACT ARCING.   SUSPECT INCORRECT LUBRICANT USED ON SWITCH.
